# SDR DALA1256513739

- Difficulty date: December 2, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 34,550 hours, 16,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA BS 907+14 S25R. STRINGER CORRODED. REPAIRED STRINGER 25R IAW SRM 53-00-03.  REPAIR 1 ON NR 1479964.
